# SDR CA120918021

- Difficulty date: September 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALU8521LS
- Condition: Failed
- Location: Engine
- Part time: 2,027 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR WARNING LIGHT CAME ON IN FLIGHT.  ALTERNATOR REPLACED.
